# SDR HNAA2010082600187

- Difficulty date: August 10, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 55,482 hours, 61,691 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Leaking
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

WHEN TURNING ONTO RUNWAY, NR 2 HYD SYS WENT INTO ISO AND QUANITY AT HALF QUART.  SERVICE NUMBER 2 HYD SYS, RAN ACFT FOUND LT OTBD SPOILER ACTUATOR LEAKING (SHORT SIGN). R & R LT OTBD ROLL SPOILER ACTUATOR IAW DASH 8 MM 27-14-05.  OPS AND LEAK CHECK GOOD.
